i just noticed from 4-5 weeks, dark skin on my cheek bones on both sides of my face. what is it? is it melasma??? though i m not pregnant, never on birth control pills, not too much sun exposure, but i did take acne control medicine commonly name acetone for a month only, that too 2 months back. so, what are these dark patches on my face??? and how could it b cured??
Accutane increases the sensitivity of skin to sunlight and also causes hyperpigmentation as its side effect. Usually it goes away after you stop the medicine but it goes away very gradually and may take several months to go away. In some cases it is irreversible and may not go away.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.